Clozapine-induced Bowel Infarction: A Case Report

| March 24, 2009 | 0 Comments

by Nicholas D. McKinnon, MD, Capt, USAF, MC; Alvi Azad, DO, Capt, USAF, MC; Brian M. Waters, MD, Capt, USAF, MC; and Kaustubh G. Joshi, MD, Maj, USAF, MC, FS

Drs. McKinnon and Azad are general psychiatry residents with US Air Force (Wilford Hall Medical Center, Lackland AFB, Texas) and the University of Texas Health Science Center at San Antonio, Texas; Dr. Waters is inpatient staff psychiatrist with US Air Force (Wilford Hall Medical Center, Lackland AFB, Texas); and Dr. Joshi is Psychiatry Department Chairman and Chief of Consultation-Liaison Psychiatry with US Air Force (Wilford Hall Medical Center, Lackland AFB, Texas).

The content you are trying to view is restricted to registered members only.
Membership to Innovations in Clinical Neuroscience is free, so please consider becoming a member today.
Thank you
ICNS Online Editor
Please Login or Register for access.

Tags: , , , , ,

Category: Case Report, Medical Issues, Psychiatry, Schizophrenia

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.